Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Aug 30, 2014, 9:40 AM PDT. It took effect at Aug 30, 2014, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2014, 9:40 AM PDT (16:40 UTC)
- In effect from
- Aug 30, 2014, 3:00 PM PDT
- Expired
- Aug 31, 2014, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS86 KLOX 301640 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 940 AM PDT SAT AUG 30 2014 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SANTA BARBARA SOUTH COAST AND SANTA YNEZ RANGE... .RED FLAG WARNING IS IN EFFECT FOR SANTA BARBARA COUNTY SOUTH COAST AND THE SANTA YNEZ RANGE FOR GUSTY SUNDOWNER WINDS AND RELATIVE HUMIDITY IN THE MIDDLE TEENS AND TEMPERATURES 10 TO 15 DEGREES ABOVE SEASONAL NORMAL FROM MID AFTERNOON TO LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED OVER THE WEST PORTION OF THE SANTA YNEZ RANGE AND SOUTH COAST. CAZ239-252-302300- /O.NEW.KLOX.FW.W.0008.140830T2200Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 940 AM PDT SAT AUG 30 2014 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY FOR GUSTY SUNDOWNER WINDS AND LOW RELATIVE HUMIDITY FOR THE SANTA YNEZ RANGE AND THE ADJACENT COASTAL SECTION... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR GUSTY SUNDOWNER WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST IN THE WEST PORTION AND BELOW PASSES AND CANYONS. * TIMING...WIND WILL INCREASE LATER THIS AFTERNOON AND PEAK IN THE EVENING AND THEN GRADUALLY DIMINISH OVERNIGHT. TEMPERATURES WILL INCREASE AND THE RELATIVE HUMIDITY WILL DECREASE IN THE LATE AFTERNOON. * RELATIVE HUMIDITY...AFTERNOON AND EVENING AS LOW AS 15 PERCENT. * TEMPERATURES...AFTERNOON AND EVENING TEMPERATURES IN THE 90S TO NEAR 100. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 30/GOMBERG
2 follow-up statements
993 WWUS86 KLOX 302143 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 243 PM PDT SAT AUG 30 2014 ...RED FLAG WARNING IN EFFECT THROUGH LATE TONIGHT FOR GUSTY SUNDOWNER WINDS AND LOW RELATIVE HUMIDITY FOR THE SANTA BARBARA SOUTH COAST AND SANTA YNEZ RANGE... .RED FLAG WARNING CONTINUES FOR SANTA BARBARA COUNTY SOUTH COAST AND THE SANTA YNEZ RANGE FOR GUSTY SUNDOWNER WINDS AND RELATIVE HUMIDITY IN THE MIDDLE TEENS AND TEMPERATURES 10 TO 15 DEGREES ABOVE SEASONAL NORMAL. THE WARNING IS EXPECTED TO END LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED OVER THE WEST PORTION OF THE SANTA YNEZ RANGE AND SOUTH COAST. CAZ239-252-311000- /O.CON.KLOX.FW.W.0008.140830T2200Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 243 PM PDT SAT AUG 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY FOR GUSTY SUNDOWNER WINDS AND LOW RELATIVE HUMIDITY FOR THE SANTA YNEZ RANGE AND THE ADJACENT COASTAL SECTION... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST IN THE WEST PORTION AND BELOW PASSES AND CANYONS. * TIMING...WIND WILL INCREASE THIS AFTERNOON AND PEAK IN THE EVENING AND THEN GRADUALLY DIMINISH OVERNIGHT. MAXIMUM TEMPERATURES IN THE LATE AFTERNOON THROUGH EARLY EVENING. MINIMUM RELATIVE HUMIDITY THIS AFTERNOON THROUGH LATE THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE 90S TO NEAR 100. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 30
329 WWUS86 KLOX 311022 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 322 AM PDT SUN AUG 31 2014 ...RED FLAG WARNINGS HAVE BEEN ALLOWED TO EXPIRE... .THE MAJORITY OF WINDS HAVE DIMINISHED ACROSS THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT WIND PRONE PASSES AND CANYONS OF THE SANA BARBARA SOUTH COAST. HOWEVER THERE WILL CONTINUE TO BE LOCAL GUSTS ABOVE THE HILLS OF MONTECITO TO 40 MPH WITH RELATIVE HUMIDITY LEVELS BETWEEN 18-22 PERCENT OVER THE NEXT FEW HOURS. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING HOURS WITH LITTLE RELATIVE HUMIDITY RECOVERIES UNTIL MID MORNING HOURS. CAZ239-252-311130- /O.EXP.KLOX.FW.W.0008.000000T0000Z-140831T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 322 AM PDT SUN AUG 31 2014 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FOR SANTA BARBARA COUNTY MOUNTAINS AND SANTA BARBARA SOUTH COAST... WIDESPREAD WINDS ACROSS THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SOUTH COAST HAVE DIMINISHED THIS MORNING. THE ONLY AREA OF CONCERN OVER THE NEXT FEW HOURS WILL BE THE HILLS ABOVE MONTECITO AS LOCAL WIND GUSTS OF 40 MPH AND RELATIVE HUMIDITIES BETWEEN 18-22 PERCENT CAN BE EXPECTED. $$ KAPLAN/BRUNO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Aug 30, 5:45 AM PDT, 3 hours 55 minutes earlier.
Area forecast discussion, Aug 30, 5:45 AM PDT, 3 hours 55 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 545 AM PDT SAT AUG 30 2014 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... HIGH PRESSURE WILL KEEP TEMPERATURES ABOVE NORMAL ACROSS THE REGION TODAY. GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED ACROSS SOUTHERN SANTA BABARA COUNTY AND THROUGH THE INTERSTATE 5 CORRIDOR LATE TODAY INTO TONIGHT. A WEAK TROUGH AND INCREASING ONSHORE FLOW WILL BRING GRADUAL COOLING SUNDAY THROUGH WEDNESDAY...WITH INCREASING NIGHT THROUGH MORNING CLOUDS IN COASTAL AND VALLEY AREAS. BELOW NORMAL TEMPERATURES ARE EXPECTED IN MOST AREAS FROM TUESDAY THROUGH FRIDAY. && .SHORT TERM (TODAY-MON)...WIDESPREAD LOW CLOUDS ON THE CENTRAL COAST AND IN THE SANTA YNEZ VALLEY THIS MORNING. THE MARINE LAYER WAS SOMEWHAT MORE SHALLOW NORTH OF PT CONCEPTION THAN IT WAS 24 HOURS AGO...WHICH HAS ALLOWED SOME DENSE FOG TO FORM. DENSE FOG WAS NOT WIDESPREAD ENOUGH TO REQUIRE ADVISORIES. S OF PT CONCEPTION... STRATUS WAS BEGINNING TO ORGANIZE OFF THE COAST TO THE SOUTH AND WEST OF LOS ANGELES AND VENTURA COUNTIES. EXPECT AREAS OF LOW CLOUDS AND FOG TO PUSH INTO COASTAL SECTIONS OF L.A. AND VTU COUNTIES BY DAYBREAK...BUT OFFSHORE N-S GRADIENTS SHOULD KEEP CLOUDS FROM REACHING THE S COAST OF SBA COUNTY. AMDAR SOUNDINGS SHOWED THE MARINE INVERSION WAS JUST UNDER 1000 FEET NEAR KLAX THIS MORNING. WITH ONLY WEAK ONSHORE GRADIENTS...DO NOT THINK CLOUDS WILL PUSH INTO THE SAN GABRIEL VLY...ALTHOUGH IT WILL BE CLOSE. ALTHOUGH HEIGHTS FALL A BIT TODAY...TEMPS AT 950 MB ACTUALLY EDGE UPWARD...AND ONSHORE GRADIENTS WILL BE A BIT WEAKER. THEREFORE...MAX TEMPS SHOULD BE RATHER SIMILAR TO THOSE ON FRI IN MOST AREAS. THE EXCEPTION SHOULD BE ACROSS SLO AND SBA COUNTIES...WHERE BETTER NORTHERLY GRADIENTS SHOULD BRING A FEW DEGREES OF WARMING... ESPECIALLY TO INLAND AREAS AND THE SANTA BARBARA SOUTH COAST. STEEPENING N-S GRADIENTS AND INCREASING SUBSIDENCE ACROSS SBA COUNTY AND THE L.A./VTU COUNTY MOUNTAINS SHOULD CAUSE GUSTY NW TO N WINDS TO REACH LOW END ADVISORY LEVELS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND ACROSS THE ADJACENT S COAST OF SBA COUNTY AND THROUGH THE INTERSTATE 5 CORRIDOR BEGINNING LATE THIS AFTERNOON OR EARLY THIS EVENING AND CONTINUING THROUGH LATE TONIGHT. HAVE ISSUED WIND ADVISORIES FOR THESE AREAS. THE NLY WINDS COULD BRING TEMPS BRIEFLY INTO THE 90S ACROSS PORTIONS OF THE S COAST OF SBA COUNTY NEAR SUNSET THIS EVENING. GUSTY WINDS...HIGH TEMPS AND LOW HUMIDITIES COULD BRING A BRIEF PERIOD OF CRITICAL FIRE WEATHER IN THE WIND ADVISORY AREAS LATE TODAY INTO TONIGHT. AN UPPER TROUGH MOVING INTO THE GREAT BASIN TONIGHT AND SUNDAY WILL FORCE THE UPPER HIGH OVER THE REGION TO THE SOUTH. THE WRF SHOWS A WEAK EDDY CRCLN TONIGHT. LOW CLOUDS SHOULD BECOME WIDESPREAD ACROSS COASTAL SECTIONS OF L.A. AND VTU COUNTIES...AND WILL PROBABLY SPREAD INTO THE SAN GABRIEL VLY LATE TONIGHT. THE S COAST OF SBA COUNTY WILL REMAIN CLEAR. N OF PT CONCEPTION...NLY GRADIENTS MAY BRING SOME REDUCTION TO THE LOW CLOUDS...ESPECIALLY ACROSS SLO COUNTY. MAX TEMPS SHOULD BE DOWN AT LEAST A COUPLE OF DEGREES IN MOST AREAS ON SUNDAY. A BROAD TROUGH OVER THE WESTERN STATES WILL MOVE EAST ON MONDAY AND A WEAK UPPER LOW WILL APPROACH FROM THE WEST. THE MARINE LAYER MAY DEEPEN A BIT MORE...AND NIGHT THROUGH MORNING STRATUS WILL LIKELY BE WIDESPREAD ACROSS THE COASTAL PLAIN SUN NIGHT/MON MORNING...AND WILL PROBABLY PUSH INTO THE LOWER VLYS. MAX TEMPS WILL BE DOWN A BIT MORE ON MONDAY IN MOST AREAS...WITH TEMPS GENERALLY CLOSE TO NORMAL. .LONG TERM (TUE-FRI)...A WEAK UPPER TROUGH WILL LINGER OFF THE COAST TUE THROUGH FRI. NIGHT THROUGH MORNING STRATUS WILL LIKELY BE WIDESPREAD IN ALL COASTAL AREAS...AND WILL PROBABLY PUSH INTO MANY VLY AREAS AS WELL. A FEW MORE DEGREES OF COOLING ON TUE AND WED WILL BRING MAX TEMPS TO BELOW NORMAL LEVELS IN MOST AREAS...THEN BELOW NORMAL TEMPS WILL LIKELY CONTINUE FOR THU. THE EC SUGGESTS SOME WARMING ON FRI...ESPECIALLY ACROSS THE INTERIOR...AS HEIGHTS RISE A BIT...WHILE THE GFS SHOWS LITTLE CHANGE AS THE UPPER TROUGH REMAINS IN PLACE JUST OFF THE COAST. && .AVIATION...30/1245Z... N OF POINT CONCEPTION...WIDESPREAD LOW CLOUDS WITH IFR TO LIFR CONDS ON THE CENTRAL COAST AND SANTA YNEZ VALLEY THIS MORNING. EXPECT SKIES TO CLEAR IN THE SANTA YNEZ VALLEY BY MID MORNING...AND BY LATE MORNING ON THE COAST. S OF PT CONCEPTION...MODERATE CONFIDENCE FOR IFR CIGS TO DEVELOP ACROSS LA COUNTY COAST BY 14Z. HIGH CONFIDENCE FOR LIFR CIGS ACROSS VENTURA COUNTY COAST TO BECOME IFR AFTER 15Z. 40 PERCENT CHANCE FOR SCOUR OUT AS LATE AS 19Z. MODERATE CONFIDENCE THAT KSBA WILL REMAIN VFR TODAY. BETTER CONFIDENCE THAT EDDY WILL HELP TO BRING IN LOW CLOUDS BEFORE 08Z TO LA COUNTY COAST AND THEN SPREAD NORTH INTO VENTURA COUNTY COAST BY 09Z. DUE TO SUNDOWNER WINDS FOR KSBA...GOOD CONFIDENCE THAT SKIES WILL REMAIN VFR OR MVFR HZ AFTER 10Z SUNDAY MORNING. GUSTY NW-N WINDS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND THROUGH THE I-5 CORRIDOR OVERNIGHT AND AGAIN SAT NIGHT...WITH LLWS AND MDT UDDF...POSSIBLY AFFECTING KSBA. KLAX...MODERATE CONFIDENCE IN THE 12Z TAF...WITH IFR CONDS BECOMING MVFR BY 15Z BEFORE CLEARING OUT LATE THIS MORNING. CONFIDENCE IS HIGHER THAT IFR/MVFR CIGS WILL RE-DEVELOP AFTER 08Z TONIGHT DUE TO STRONGER EDDY. KBUR...HIGH CONFIDENCE IN THE 12Z TAF WITH VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A JUST A 20 PERCENT CHANCE OF IFR CIGS OR VSBYS BETWEEN 12Z AND 16Z. && .MARINE...30/335 AM... FOR THE OUTER WATERS...HIGH CONFIDENCE WITH SMALL CRAFT ADVISORY WINDS FOR THE OUTER WATERS THROUGH THIS AFTERNOON AND FOR PZZ670 THROUGH LATE TONIGHT. MODERATE CONFIDENCE FOR GALE FORCE WINDS WITH GUSTS TO 35 KT FOR ZONES PZZ-676 LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. GALE WARNING HAS BEEN ISSUED FOR THESE ZONES VALID FROM 3 PM TO 3 AM SUNDAY MORNING. EXPECT STRONG SMALL CRAFT ADVISORY WINDS TO CONTINUE AT LEAST THROUGH SUNDAY FOR THE OUTER WATERS.. WINDS SHOULD BEGIN TO CALM DOWN BY SUNDAY NIGHT INTO MONDAY. FOR THE INNER WATERS...FOR THIS AFTERNOON AND EVENING...HIGH CONFIDENCE FOR SMALL CRAFT ADVISORY LEVEL WINDS ACROSS THE WESTERN HALF OF THE SANTA BARBARA CHANNEL. ELSEWHERE ACROSS THE INNER WATERS WINDS ARE ANTICIPATED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE WEEKEND...EXCEPT SUNDAY LATE AFTERNOON AND EVENING WITH ANOTHER ROUND OF GUSTY W TO NW WINDS EXPECTED ACROSS THE SANTA BARBARA CHANNEL. 70 PERCENT CONFIDENCE THAT SMALL CRAFT ADVISORY WILL BE NEEDED ONCE AGAIN SUNDAY LATE AFTERNOON THROUGH THE EVENING. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...DB AVIATION/MARINE...CK SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Aug 30, 6:00 AM PDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT AUG 30 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-311300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT LOCATIONS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND THE ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY...AND LOCATIONS THROUGH THE INTERSTATE 5 CORRIDOR LATE TODAY THROUGH LATE TONIGHT. GUSTY WINDS AND LOW HUMIDITIES MAY BRING BRIEF PERIODS OF CRITICAL FIRE WEATHER CONDITIONS TO THE SANTA BARBARA SOUTH COAST AND FOOTHILLS...AND TO THE INTERSTATE 5 CORRIDOR THIS AFTERNOON INTO TONIGHT. GALE FORCE NORTHWEST WINDS ARE EXPECTED ACROSS PORTIONS OF THE OUTER WATERS THIS AFTERNOON THROUGH LATE TONIGHT. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES TODAY AND TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY LOCALLY GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT LOCATIONS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...THE ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY...AND THROUGH THE INTERSTATE 5 CORRIDOR LATE SUNDAY THROUGH SUNDAY NIGHT. MODERATE TO LARGE SURF MAY AFFECT SOUTH FACING BEACHES LATE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DB
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:17 PM PDT | Small Craft Advisory | LOX | 31 hr | |
| Aug 30, 4:44 AM PDT | Wind Advisory | LOX | 22 hr | |
| Aug 30, 6:02 AM PDT | Gale Warning | LOX | 21 hr |
Nearby
Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.